Pacific Journal of Mathematics

Some homology lens spaces which bound rational homology balls.

Andrew J. Casson and John L. Harer

Article information

Source
Pacific J. Math., Volume 96, Number 1 (1981), 23-36.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734944

Mathematical Reviews number (MathSciNet)
MR634760

Zentralblatt MATH identifier
0483.57017

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 14J17: Singularities [See also 14B05, 14E15]

Citation

Casson, Andrew J.; Harer, John L. Some homology lens spaces which bound rational homology balls. Pacific J. Math. 96 (1981), no. 1, 23--36. https://projecteuclid.org/euclid.pjm/1102734944


Export citation

References

  • [1] S. Akbulut and R. Kirby, Mazur Manifolds, (to appear in Michigan Math.).
  • [2] R. Kirby, A calculus for framed links, (to appear in Inventiones Math.).
  • [3] J. Montesinos, Lecture Notes, (1976), Orsay.
  • [4] J. Montesinos, Variedades de Seifert que son recubridores ciclicos ramificados de dos hojas, Boletin Soc. Mat. Mexicana, 18 (1973), 1-32.
  • [5] P. Orlik, Seifert Manifolds, Springer Lecture Notes in Math. 291 (1972), New York.
  • [6] D. Rolfsen, Knots and Links, Publish or Perish, Inc., (1976), Boston.